# SDR UHLA2010112700257

- Difficulty date: November 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,312 hours, 10,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM GUSSET AT FR90.  REMOVED LT SEAT TRACK GUSSET AT FR90, FABRICATED NEW PART IAW EMB 170 SRM 51-31-00, INSTALLED IAW EMB 170 SRM 51-41-02.
